# SDR VNAA202301201112

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 14,315 hours, 12,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Faulted
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP AGENT REPORTED PAX DOOR WOULD NOT OPENED FROM THE OUTSIDE. REMOVED AND REPLACED PASSENGER DOOR INNER HANDLE DETENT ROLLER AND BUSHING IAW CMM 52-11-00.
